# SDR CA190523005

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 32,515 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Failed
- Location: Cenrl Computer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DECLARED A PAN PAN WITH ATC DUE TO A MAU 1 FAILURE. POSSIBLE LOSS OF SPOILERS, NOSEWHEEL STEERING. AIRCRAFT WAS ABLE TO CLEAR THE RWY WITHOUT A TOW.   RESOLUTION  CMC INTERROGATED, AVNX MAU 1A FAIL MSG + F.C. 45452143CMC. REPLACED MAU1 + NIC1 PROC MODULE & S/W LOAD C/O AS PER AMM 31-41-04- PB401. ALL I/B MSGS CLR`D, A/C RETURNED SERV. (TC# 20190523005)
